Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

wendyb

Member
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About wendyb

  • Rank
    Junior Member
  1. I'm female, 28, 135lbs and taking 80mgs most days and 40mgs on the others. I started on July 20th 06, and should be finishing up my six months in January 07. I cleared up on my left cheek completely, except for a few millia. However, my right cheek still has the odd cyst and about 10 - 15 millia. The thing is, it's been this way for the last few months. I've had no change whatsoever to my skin. Maybe something is happening on the inside, but definitely not on the outside. The derm is saying
  2. My progress slowed down. Things cleared up in the first three months, and then platueaed. I'm in my sixth month now and things haven't changed much at all. I'm still getting a big cystic zit every few weeks. It's like i've built up a resistence to it. I'm Female, 135lbs, on 40mgs, with 80mgs every second day.
  3. Me too. My neck, lower back, shoulders, elbows, legs, forearm and wrist hurt most days. I feel like an old woman, and i'm only 28. Grin and bear it though, but if it gets bad, maybe reduce your dosage for a few days and give yourself a little break. Go easy on any exercise and take care of yourself.
  4. I'm in the middle of month four now (Femail, 135lbs, 80mgs per day), and i've just given up exercising completely. I used to run four times a week and play tennis and go to dance classes, but i just can't and won't do it anymore. I have aches somewhere in my body nearly every day..in my legs, my butt, my collar bones, my neck..you name it. I tried to play tennis the other night, as i was desperate for some movement, but even my wrist joints had no strength in them. I have a healthy appetite t
  5. I have the same thing going on. My back, especially the lower back and my butt are so painful. I can hardly walk standing straight with the pain, and i know it's from accutane. I've given up exercise till the 'tane is over. I never had problems before. Mine started when i went from 40mgs to 80mgs, and have continued since. Sometimes if hte pain gets bad, i just skip a day or two of 'tane and the pain subsides a little. I don't want to do permanent damage to my bones but i'm damned if i'm
  6. Been on accutane four months now and haven't had any dryness, other than on my lips. I have however had joint and bone pain and have decided to quit the gym until my 'tane course is over. I don't want to do any permanent damage.
  7. I'm entering month five now and i'm not getting any new spots, but i've kind of plateau'd. There's nothing really happening and i'm not super dry or anything. My lips are always in need of a coat of Aquaphor, but my skin isn't dry anywhere. It's just no oily like it used to be. I'm 133lbs and taking 80mgs most days. To be honest, my skin is really looking funky. Yes it's clear and the red marks are disappearing, but my scars are looking deeper than ever. I guess i should be happy though...
  8. I have bad scarring all over my cheeks...some really deep ones, and a couple of rolling scars too. The accutane is clearing up the red marks around the scars, which is fantastic, but this is making the scars more prominent now. I know accutane closes up large pores, but i don't think it does a huge amount for pock marks.
  9. $15 copay at the derm. $10 for accutane, regardless of how much i get. Cigna PPO.
  10. Seriously? You guys believe that review? It's probably some fifteen year old writing it. "While the makers of accutane don't fully understand how it works".....eh, i think they have a fair idea how it works! If this was a peer reviewed article from a lab or university, i may believe it, but what does this guy know? It's been tested for the last twenty years, rigorously....and for acne sufferers, it's a miracle drug. They test our liver every month, because it gives our liver a serious workout.
  11. I'm on 40/80mgs for the last three months, and my red marks have really cleared up on Accutane.
  12. I was incredibly active for the first three months at 40/80mg, running 5 miles four times a week and playing tennis. Not any more though. The 80mgs has really hit my system and i haven't ran in over two weeks. I really have to listen to my body's needs at the moment, cos i don't want to do any permanent damage. My hips, legs, shoulders and arms ache...oh and my butt cheeks were so sore last weekend. Aargh!! I've just started the fish oil so i'm hoping that works a treat. I'd go easy on your
  13. Oh My God...tell me about it. My nose is producing weird gloopy snots...i know it's gross, but they're not normal. Aside from this, there's lots of dry skin in there too and bloody mucus coming out aswell. Dry and runny at the same time...don't know how that works, but it's the way it is right now. Some aquaphor inside my nose at night works a treat though....it softens up all the cracked hard skin in there and then it just falls off. You're not alone. Wanted to mention that i have all thos
  14. I've been achy too, but i think your body gets used to the medication as my aches have subsided after about two weeks. I usually only feel sore when i bump up my medication. Hips, bum and legs are a killer....
  15. I've had two big zits in three months! That was the extent of my IB and i'm on 80mgs a day at 130lbs.
×